# SDR SWAA2023033122575

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 73,039 hours, 43,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE PACKING APPEARS TO BE COMING LOOSE.<[01] RESECURED LOOSE FLAP NEAR GIRT BAR ON FWD SERVICE DOOR REF AMM 25-66-01. SECURITY CHECKED GOOD.
